# SDR USAA069954

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SURFACE SKIN GOUGED AND FASTENERS BROKEN, ELEV STATION 123.15 TO 132.15.  INSTALLED DOUBLER REPAIR AT LEFT ELEVATOR UPPER SKIN, FROM ELEVATOR STATION 123.15 TO STATION 132.15.  MATERIAL USED 2024-T3, .032 INCH, 10.5 INCH BY 7.5 INCH.  REPAIR ACCOMPLISHED IAW SRM 55-20-3, FIG 1.  (M)
